The Stacks project

Bibliography entry Heitmann-Ogoma

author
Heitmann, Raymond C.
title
A noncatenary, normal, local domain
year
1982
journal
Rocky Mountain J. Math.
volume
12
number
1
pages
145–148
url
https://dx.doi.org/10.1216/RMJ-1982-12-1-145

@ARTICLE{Heitmann-Ogoma,
    AUTHOR = "Heitmann, Raymond C.",
    TITLE = "A noncatenary, normal, local domain",
    JOURNAL = "Rocky Mountain J. Math.",
    VOLUME = "12",
    YEAR = "1982",
    NUMBER = "1",
    PAGES = "145--148",
    URL = "https://dx.doi.org/10.1216/RMJ-1982-12-1-145"
}

      

This item is referenced in 1 tag:

  • in Section 107.17: Existence of bad local Noetherian rings